MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 16MM; APPLIANCE, FIXATION, NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 16MM; APPLIANCE, FIXATION, NAIL
Model Number 212.202
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Event year is reported as 2021; however exact date of event is unknown.Additional product code: hrs hwc.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a removal procedure, the plate was removed due to bone healing failure.This was implanted no (b)(6) 2021.Patient outcome is unknown.This complaint involves ten (10) devices.This report is for (1) 5.0mm locking screw slf-tpng with t25 stardrive recess 16mm.This report is 3 of 10 for (b)(4).

Brand Name
5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 16MM
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12502124
Report Number2939274-2021-05603
Device Sequence Number5146685
Product Code KTT
UDI-Device Identifier10886982152091
UDI-Public(01)10886982152091
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number212.202
Device Catalogue Number212.202
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer10/19/2021
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date10/19/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.7MM CABLE WITH CRIMP 750MM-STERILE; 4.5 LCP PROXIMAL FEMUR PL 8H/247/RT-S; 4.5 THRD CERCLAGE POSITIONING PIN-SILE; 4.5MM CORTEX SCREW SELF-TAPPING 38MM; 4.5MM CORTEX SCREW SELF-TAPPING 50MM; 5.0MM CANNULATED LOCKING SCREW 120MM; 7.3MM CANNULATED LOCKING SCREW 80MM
Outcome Attributed to Adverse Event Required Intervention;